# SDR AU991050

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 2810 · Fuel Storage
- Part: Strap
- Part number: A7131
- Condition: Missing
- Location: Fuel Storage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ROTOR CONTROL PUSH/PULL TUBE P/N A121-7 WORN.  INVESTIGATION FOUND THAT THE FUEL TANK RETAINING STRAP P/N A713-1 HAD NOT BEEN FITTED DURING AIRCRAFT REBUILD ALLOWING THE TANK TO MOVE AND RUB ON THE CONTROL RODS.  AN EFFORT HAD BEEN MADE TO HIDE THE DAMAGE BY USING HEAT SHRINK ON THE CONTROL TUBE AND BY FILING AWAY THE FUEL TANK.
